# SDR DALA1108109857

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1243 L4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CANTED FRAME 1243, SHEAR TIE CRACKED AT L4L. NDT VERIFIED CRACK IN SHEAR TIE REMOVED.  SHEAR TIE FABRICATED, ALODINED, PRIMED AND INSTALLED NEW TIE IAW SRM 51-30-2, 51-10-3 & 9911858, REV BA P174.
